# SDR CA960429008

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-140
- Engine: Lyc O320E2A
- Propeller: Snsnch M74DM
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Links
- Part number: 78033
- Condition: Cracked
- Location: Mlg
- Part time: 3,031 hours
- Component: Piper, 78033
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TORQUE LINKS INSPECTED AS PER AWD AND FOUND CRACKED IN THE LOCATION SHOWN IN THE SERVICE MANUAL. CRACKS WERE DYE PENETRANT CHECKED BUT SUBMITTER STATES THAT THE CRACKS WERE VISIBLE WITH A 10X MAGNIFYING GLASS.
